# SDR AALA202303170382

- Difficulty date: February 18, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948523
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPART AFT LEFT BULKHEAD LOWER PANEL SUPPORT ANGLE LOCATED AT BS 500H + 21 INCHES, S25L, AND LBL 25. REPLACED BULKHEAD SUPPORT ANGLE PER SRM 51-40-02.
